# SDR C2XA00IA173

- Difficulty date: June 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED CLEANED AND REINSTALLED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
